Bifurcations in nonlinear models of fluid-conveying pipes supported at both ends
Чланак у часопису
МетаподациПриказ свих података о документу
Stationary bifurcations in several nonlinear models of fluid conveying pipes fixed at both ends are analyzed with the use of Lyapunov-Schrnidt reduction and singularity theory. Influence of the gravitational force, curvature and vertical elastic support oil various properties of bifurcating solutions are investigated. In particular the conditions for occurrence of supercritical and subcritical bifurcations are presented for the models of Holmes, Thurman and Mote, and Paidoussis. (c) 2005 Elsevier Ltd. All rights reserved.
Кључне речи:bifurcations / fluid conveying pipes / nonlinear models
Извор:Journal of Fluids and Structures, 2006, 22, 2, 173-195
ISSN: 0889-9746 (print)